What's new

ED and Lack of Libido During PCT - Advice Needed!

Thread starter #1

NGIAPMAC

Registered
Joined
Nov 17, 2012
Messages
8
Likes
0
I posted another thread recently about stopping a Test E and Masteron E cycle early (6 weeks in length) because I was unable to manage E2 levels and was experiencing ED as a result. At the advice of this forum, I settled on a 4 week PCT of Nolva at 20mg/day and Aromasin at 25mg/day (to start).

I am currently on day 19 and have been experiencing ED and lack of libido. Even taking Cialis did not help with this. I chalked it up to my E2 being crashed because of the Aromasin, so I stopped taking it on day 15. The next couple of days I started getting morning wood and things seemed to be improving. However, I decided to take another 12.5mg of Aromasin today to keep E2 in check, and again tonight I experienced ED and am never in the mood for sex. Is it possible that I am overly sensitive to Aromasin and even 12.5mg is crashing my E2? I’m also taking an OTC test booster with natural estrogen support in it, so this could also be contributing to the problem.

At this point what is my best course of action?

I only ran my cycle for about 6 weeks so I’m thinking that I stop the Aromasin altogether and taper off the Nolvadex for the remainder of this week and then just continue with the natural test boosters that I have to help with recovery. Most people run a Nolvadex/Aromasin PCT for 4 weeks for cycles of 8-12 weeks in length, so I’m thinking that 3 full weeks should be enough for this one. Thoughts?
 

Spartin77

Registered
Joined
Aug 23, 2018
Messages
140
Likes
39
Location
Ontairo
Well you said it, you stopped the Aromasin and had morning wood! I would run the nova alone for anther_ week. If you can have blood done E2 without this we can only summarize your symptoms. My self my TSH levels went low and I had same feeling. Always best to get as many test as possible. Hope everything works out!
 

destroyer

Registered
Joined
Sep 4, 2015
Messages
525
Likes
231
What do I know... Nolva will raise your LH but not on the same level as Clomid. Sometimes the old shit works good. Take it from an old guy. As for new shit, take a shot of HCG, won't stimulate LH, but it will SIMULATE LH, you'll bust a nut for sure after some HCG. BTW, above poster is most correct, blood tells the story.
 

Spartin77

Registered
Joined
Aug 23, 2018
Messages
140
Likes
39
Location
Ontairo
What do I know... Nolva will raise your LH but not on the same level as Clomid. Sometimes the old shit works good. Take it from an old guy. As for new shit, take a shot of HCG, won't stimulate LH, but it will SIMULATE LH, you'll bust a nut for sure after some HCG. BTW, above poster is most correct, blood tells the story.
So true on all fronts!
 
Top